# SDR ASAA2023030442206

- Difficulty date: March 4, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,332 hours, 11,589 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP CONTROL CABIN ILLUM ON RECALL THEN RESETS WITH MC RESET. GROUNDED - YES. PERFORMED PZTC BITE REF B737-900 FIM 21-62 TASK 801. CONTROLLER 2 FAULTED FLT DECK TRIM VALVE. PUSHED VERIFY AND GREEN GO LIGHT ILLUMINATED. FOUND FLIGHT DECK TEMP SENSOR COVERED IN DUST. CLEANED TEMP SENSOR REF B737-900 AMM 21-61-14. OPERATED BOTH PACKS. NO FAULTS ON MASTER CAUTION RECALL. PERFORMED PZTC BITE. NO FAULTS.
